52714

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Optimization of Bilinear Control Systems Subjected to Exogenous Disturbances. II. Design

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117919080022

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, No. 8

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2019

Страницы: 

1390-1402
Аннотация
We obtain and discuss new results related to control design for bilinear systems subjected to arbitrary bounded exogenous disturbances. A procedure for the construction of the stabilizability ellipsoid and the domain of stabilizability for bilinear control systems is proposed and its efficiency is proved. This problem is solved both in continuous and discrete time. The main tool is the linear matrix inequality technique. This simple yet general approach is of great potential and can be widely generalized; for instance, to various robust statements of the problem.

Библиографическая ссылка: 

Хлебников М.В. Optimization of Bilinear Control Systems Subjected to Exogenous Disturbances. II. Design // Automation and Remote Control. 2019. Vol. 80, No. 8. С. 1390-1402.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: